Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF PROJECT MANAGEMENT"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Golini, Ruggero; Kalchschmidt, Matteo; Landoni, Paolo (2015)
Adoption of project management practices: The impact on international development projects of non-governmental organizations. In: INTERNATIONAL JOURNAL OF PROJECT MANAGEMENT, vol. 33 n. 3, pp. 650-663. - ISSN 0263-7863
Web of Science: 16 - Scopus: 14

Articolo di rivista Narbaev T.; De Marco A. (2014)
An earned schedule-based regression model to improve cost estimate at completion. In: INTERNATIONAL JOURNAL OF PROJECT MANAGEMENT, vol. 32 n. 6, pp. 1007-1018. - ISSN 0263-7863
Web of Science: 14 - Scopus: 17
[img]
Preview

Questa lista è stata generata il Tue Sep 26 06:29:17 2017 CEST.